RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 35, Issue 2  


Full access to content Computing the ideal generated by Fox derivatives
Yu. V. Kuz'min
145
On a spectral property of real matrices with zero trace
N. V. Kucharenko
149
Inductively compact groups of finite rank
Yu. N. Mukhin
153
Conditions for convexity of the set of limits of Riemann sums of a vector-valued function
V. M. Kadets, M. I. Kadets
161
Structure of the partial indices of the Riemann problem with permutation-type matrices
V. E. Kruglov
169
Homological dimensions of certain algebras of principal (test) functions
O. S. Ogneva, A. Ya. Helemskii
177
Emden–Fowler equations with infinitely extendible unbounded solutions
N. A. Izobov
189
A class of means for solutions of the heat-conduction equation
L. P. Kuptsov
201
Parabolic pseudodifferential operators of variable order
Nguyen Minh Chuong
221
Nonbounded solutions of linear ordinary differential equations
T. A. Chanturiya
231
Calculation of maximum value of twice-differentiable function with a posteriori error estimate
G. S. Ganshin
243
An asymptotic formula for the number of self-complementary labeled graphs
A. S. Ambrosimov
251
Admissible topological Markov chains with identifications
V. N. Krupskii
263
Superintuitionistic logics approximated by algebras with the descending chain condition
A. U. Muravitskii
273
A criterion for the existence of a natural fibering for a compact homogeneous manifold
V. V. Gorbatsevich
277
Principles of uniform boundedness
P. P. Zabreiko, E. I. Smirnov
287
Strong uniqueness of solution of stochastic integral equations for semimartingale components
L. I. Gal'chuk
299
A method of construction of block-designs
B. T. Rumov
307
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019